Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bleeding after the use of logynon. Diagnosed with adenomyosis. Need to change the pills?

Hi this is the first month I've been on Logynon ed. aftr 3 weeks, I strted bleeding n now it's been 2 weeks and I'm bleeding very heavy and bright red. I was diagnosed with Adenymosis n have had the Hysterosocopy- everything was fine. Should I ask the consultant to change my pills? Aldi does the bright blood mean its not a period n I'm just losing blood unnecessarily?
Looking frwrd to ur reply
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The bright red heavy bleeding that you are having is suggestive of an excessive bleeding that needs to be controlled with the help of other medicines. You need to consult your gynecologist soon.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor